# SDR 01FDEA01113

- Difficulty date: December 26, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 73,097 hours, 18,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO BS 775 RT FLOOR SUPPORT SIDE STRUT CORRODED.  REMOVED AND REPLACED SIDE STRUT PER SRM 53-13-01.
